T Nation

What am I Doing Wrong?


#1

Hi, I'm not to the website and had a question about the gear I'm using. I'm taking test enanthate at 500mg/week, and deca at 300 mg/week. I'm also taking dbol and half a pill of aromasin a day. Everything started out fine, but lately I've had a whole bunch of problems. I injected into my arm and it got infected. The weird part of it was that the infection started 8 days after my injection. Then, on Wednesday, I injected into my glutes and a big, farm lump formed. I've had lumps before that lasted a week, but this one is huge.

It looks like I've got visible ass implants or something and it's sore as hell. I inject with a 22 syringe, and I'm wondering if that's the problem? Maybe I should switch to a smaller one to avoid whatever is going on? I want to make good gains but the infections and side-effects of the gear are setting me back a lot.

Should I stop my cycle and start taking PCT? If so, I've only been on my cycle for a month, so do I need to do a full PCT?


#2

Sounds like bad stuff, are you making any gains if not it is total bunk, if you are one or two of them has stuff in it but made in dirty ug lab. A 22g needle wont cause that swelling, back in day the best test was a Mexican Sustanon that wad prepacked with 18 gauge needle. Also don't injection in arm unless site injection i dont recommend close to heart. I'd rather have a chunk of glute taken out then arm.


#3

Either your gear is bunk or you aren't maintaining a sterile environment when injecting. break down how an average injection goes for you i.e. what are the steps you take when prepping the needle and the site for injection.


#4

Thanks for the responses guys. Went to the doctor and he thinks it's an allergic reaction. Last cycle I took test and nothing happened, so I think it's the Deca. I'm wondering if I should risk it and keep going with just test, or stop it altogether.